So, I lifted this from a member at TheIronDen. THIS IS NOT MY OWN INFORMATION. I am not citing the member's name at TID, because I think it may actually be his real name. I was really impressed with this guys level of knowledge of AAS. Also, since everyone believes tren to be a "get big and get lean" fucking magic pill, with guys with next to zero cycles under their belt trying to jump on it, I thought I'd re-post it here. "I will chime in to help guys here understand. Sorry for the novel, but this will answer it all for you. Trenbolone is primarily a drug used in cattle, it is very strong, it has about 3x the ability as testosterone to bind to an androgen receptor. Tren does alter progesterone levels, estrogen, test, etc.. Most of tren's emotional side effects are due to the fact it has a very clear effect on the brain's neurotransmitters. More so then probably any other steroid. Neurotransmitters must have a delicate balance. If one is off, then it can cause the other chemicals to be "off" and therefore numerous sides can be associated with this. Tren is therefore clearly inducing a psychological disturbance in many users. This is pre-determined genetically and therefore some people may have minimal side effects, while others may be susceptible to full blown side effects Neurotransmitters: (chemical messengers in the brain) Seratonin- probably the most important to recognize and likely this is the primary disturbed neurotransmitter. It is responsible for regulating sleep, mood, anxiety, appetite, and sexuality. This is why SSRI's or anti-depressants are prescribed to patients with Depression/Anxiety..and this is why 5-HTP may help. Dopamine- Pleasure center of the brain. When these are reduced the user can experience deep depression and lack of motivation. As an example, Dopamine is prevented from having a re-uptake when using Cocaine, but then when the user comes off, it is lowered or cut off from dopamine production. Tren is the same way, when the brain senses this compound, it "can" lower or cut off dopamine, thus giving the user the similar feeling they would after coming off Cocaine or Ecstacy. The issue with compounds that interact with dopamine, is that dopamine receptors can be desensitized..so if you are abusing a drug such as cocaine, or even tren for example, the receptors can be weakened and either take a very long time to return to normal, or never return at all. This means in lamens terms that users of these drugs can experience prolonged or permanent depression after discontinuing. This can clearly impact an individuals ability to experience happiness. Epinephrine Regulates Stress Norepinephrine - Regulates sleep and alertness..this is also known as the chemical that produces "fight or flight" or adrenaline. Spikes is this level can cause sleeplessness and aggression. Acetylcholine - Associated with muscle control and learning Histamine - Associated with arousal. It is often released in response to an allergic reaction. It can certainly "sedate" the patient when it is released, this is some of the thought process why tren and other compounds cause lethargy, it is 'believed' that the body is constantly releasing histamines into the bloodstream to fight off the allergens..aka "tren". Also this is medically theorized and makes sense as to explain "Tren COUGH". When the user injects tren, the body instantly releases several chemicals, including Histamine. It is such a sudden and large amount of release that the body interpets it as an "allergic reaction". It responds with symptoms such as coughing, itchy eyes, runny nose, swollen eyes, respiratory issues and shortness of breathe. Take into combination the fact Tren scrambles up your normal hormone ratios, test, estrogen, etc..take into combination that the fact tren increases BP which can also induce lethargy and various other issues, and then combine the fact it disturbs normal brain functions, and you can see why this is a compound that should only be used by the most experienced of users, who know how to treat and recognize each symptom. And even then, this compound should be used with extreme caution."